# SDR DHL9870608C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Damaged
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING NR 6 KRUEGER FLAP  ACTUATOR CHECK PREV REPAIR, AT INBD VERTICAL SUPPORT ANGLE AT LOWER FWD END. REMOVED AND REPLACED SUPPORT ANGLE PER SRM 57-10-1, 8 X 4.  N/R 2023.
